# SDR PNSA000403

- Difficulty date: April 20, 2000
- Submitted: May 8, 2000
- Operation: General aviation
- Aircraft: N15PR
- Make and model: Piper PA-31-350
- Aircraft serial: 318052011
- Engine: Lyc TIO540J2BD
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Fuel Line
- Part number: 565583
- Condition: Leaking
- Location: Fuel Indicator
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, PILOT SMELLED FUEL.  AFTER LOOKING AROUND THE COCKPIT, PILOT NOTICED A SMALL FUEL STAIN IN THE COPILOT''S CARPET.  THE AIRCRAFT IMMEDIATELY RETURNED TO THE AIRPORT.  REPLACED FUEL  LINE TO FUEL FLOW INDICATOR.
